# SDR USAA002106

- Difficulty date: December 8, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 7120 · Engine Mount Section
- Part: Crossbeam
- Part number: 310A10227
- Condition: Worn
- Location: Engine Mount
- Part time: 16,309 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ENGINE MOUNT CROSSBEAM .015 INCH WEAR, BEARING BORE ON TOP OF MOUNT.  OPEN UP BORE .005 ON TOP OF MOUNT.  OPEN UP BORE .005 INCH TO INSTALL 2 OVERSIZE BEARINGS PER EA 57451.  (M)
